# SDR IPXA2016041001922

- Difficulty date: March 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 1971-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT SIDE EXTERIOR AFT FUSELAGE SKIN FROM BS 1971 TO BS 2163 HAS CORROSION IN SEVERAL PLACES.  REPAIRED CORRODED RT SIDE AFT FUSELAGE SKIN BETWEEN BS 1971 TO BS 2163 IAW EA 011-5330-01-A6182, REV I/R AND EO MD11-5330-60284-A,
